# SDR AALA201902121002

- Difficulty date: February 10, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 59,952 hours, 9,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131A
- Part serial: 67683
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR  AND OVERWING EXTERIOR LIGHTS WERE INOPERATIVE DURING TEST.  REPLACED THE CHARGER MODULE AND BATTERY IAW AMM 33-51-07.
